CureZone   Log On   Join
Re: Anyone experiencing lower back pain on Mirena?
 
kgreenig76 Views: 6,034
Published: 15 years ago
 
This is a reply to # 959,295

Re: Anyone experiencing lower back pain on Mirena?


I have had my iud in for about 2 months with no side effects, until yesterday. It started with severe back pain and some "old" looking period blood. The pain is on my left side. Almost like its my kidney. It hurts very badly. I took 2 advil liguid gels and it only makes it "tolerable".
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

11.359 sec, (1)